# SDR ANCF2025062719

- Difficulty date: June 19, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N919AV
- Make and model: Airbus A320-251N
- Aircraft serial: 11584
- Aircraft time: 9,125 hours, 2,333 cycles
- Engine: Cfmint LEAP1A26
- Engine time: 20,562 hours, 7,556 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: AE1819B00
- Part serial: 222606034
- Condition: Faulted
- Location: Zone 100
- Part time: 9,115 hours, 2,331 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

VENT BLOWER FAULT DURING CRUISE, PRESENTING NOISE AND FUMES.  IAW AMM 21-26-51-000-001-A/400-001-A REMOVAL AND INSTALLATION BLOWER FAN WAS REPLACED SATISFACTORILY. OPERATIONAL TEST OF THE AEVC WAS PERFORMED TEST OK.
